# SDR XPCA800S

- Difficulty date: June 19, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N111KV
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920035
- System (JASC): 7120 · Engine Mount Section
- Part: Support Bracket
- Part number: 5008906
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS EMINATING FROM LAST RIVET ON OUTBOARD UPPER ENGINE SUPPORT BRACKET.  IT APPEARS THAT THIS RIVET WAS SMASHED HARDER THAN NECESSARY DURING MANUFACTURE.
